Eigenvalue Comparison Theorems and Its Geometric Applications.

Shiu-Yuen Cheng

Mathematische Zeitschrift (1975)

  • Volume: 143, page 289-297
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Cheng, Shiu-Yuen. "Eigenvalue Comparison Theorems and Its Geometric Applications.." Mathematische Zeitschrift 143 (1975): 289-297. <http://eudml.org/doc/172234>.

@article{Cheng1975,
author = {Cheng, Shiu-Yuen},
journal = {Mathematische Zeitschrift},
pages = {289-297},
title = {Eigenvalue Comparison Theorems and Its Geometric Applications.},
url = {http://eudml.org/doc/172234},
volume = {143},
year = {1975},
}

TY - JOUR
AU - Cheng, Shiu-Yuen
TI - Eigenvalue Comparison Theorems and Its Geometric Applications.
JO - Mathematische Zeitschrift
PY - 1975
VL - 143
SP - 289
EP - 297
UR - http://eudml.org/doc/172234
ER -

Citations in EuDML Documents

top
  1. Robert Brooks, Compactness of isospectral sets
  2. I. M. Singer, Bun Wong, Shing-Tung Yau, Stephen S.-T. Yau, An estimate of the gap of the first two eigenvalues in the Schrödinger operator
  3. L. Saloff-Coste, Convergence to equilibrium and logarithmic Sobolev constant on manifolds with Ricci curvature bounded below
  4. Shing-Tung Yau, Isoperimetric constants and the first eigenvalue of a compact riemannian manifold
  5. Luca Sabatini, Estimation of vibration frequencies of linear elastic membranes
  6. Alberto G. Setti, Eigenvalue estimates for the weighted laplacian on a riemannian manifold
  7. Paul C. Yang, Shing-Tung Yau, Eigenvalues of the laplacian of compact Riemann surfaces and minimal submanifolds
  8. Jérôme Bertrand, Stabilité de l'inégalité de Faber-Krahn en courbure de Ricci positive
  9. Hironori Kumura, The lower bound of the Ricci curvature that yields an infinite discrete spectrum of the Laplacian
  10. Jing Mao, Volume comparison theorems for manifolds with radial curvature bounded

NotesEmbed ?

top

You must be logged in to post comments.